# SDR C2XA01IA178

- Difficulty date: March 23, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 4501968B
- Part serial: SPE974039
- Condition: Leaking
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH- APU BLEED PUTTING SMOKE IN CABIN AND LAV.  MAINTENANCE REMOVED AND REPLACED THE APU ASSEMBLY IAW EMB145 MAINTENANCE MANUAL 49-10-01, LEAK AND OPERATIONAL CHECK GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
